I got my thyroid out 17 years ago and was put on Levothyroxine and was increased slowly until i was on 200mg per day and have been for a good few years. Some how what was left of my thyroid gland has started to produce thyroxine, so I became over medicated and the doctor has cut me down to 175mg per day. I feel really down and feel sick and bloated feeling, everytime I eat. My breasts have also became very lumpy. I also have all the signs of anxiety, sweat, palpatations, shortness of breath etc. I feel my doctor could do more, but she said she will take my bloods again in 3 months to see if I am on the right dose of thyroxine. Any comments will be greatly appreciated.
skin ointment ## my grandfather used poslam salve and said that he used this salve for boils and to remove foreign thing...5 REPLIES
I went in with bad ear aches and was obviously told I have ear infections. I was given amoxicillin along with Neomycin a...1 REPLY
Can you tell me where to purchase Welby medicated patches? ## Where can I purchase Welby medicated pads in Hyattsville, ...2 REPLIES
were can i find betadine douche in houston texas? ## I'm sorry, but we have no way of knowing what any pharmacy, or ...1 REPLY